# SDR RAIA00512041

- Difficulty date: December 22, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 18,957 hours, 21,402 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pin
- Condition: Malfunctioned
- Location: Te Flap Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5406 - STL -FLAPS WOULD NOT RETRACT FROM 9 DEGREES.  NO CAP LIGHTS CAME ON.  MAINTENANCE RESET THE FLAP BYPASS PIN.
